# SDR DALA2016082306173

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 53,332 hours, 28,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FLOOR SUPPORT IS CORRODED.  REPLACED FILLER IAW DWG 9936534.
